# SDR REXA2017042600549

- Difficulty date: April 26, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 25,536 hours, 23,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING WAKE-UP CHECK, FOUND EMERGENCY LIGHTS  9 - 13 NOT WORKING.  REMOVED & REPLACED THE INVERTER 4 IAW AMM 33-51-07. EMERGENCY LIGHTS OPS CHECKED GOOD IAW AMM 33-51-00.
